# SDR AALA202001249014

- Difficulty date: January 14, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 0844
- Aircraft time: 57,749 hours, 30,316 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Attach Fitting
- Part number: D5337061320500
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT MAIN LANDING GEAR DOOR ACTUATOR AFT ATTACH FITTING VERTICAL LEG 2ND FASTENER HOLE FROM THE TOP CRACKED ON THE KEEL BEAM BETWEEN FR 42 AND FR 43 AT -Y440. REPAIRED ATTACH FITTING PER EA 302156.
